# SDR SWAA2022020131980

- Difficulty date: September 18, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR PANEL 120 DF HAS CORROSION AROUND EDGES / REMOVED CORROSION ARROUND THE EDGE OF PANEL 120DF; AFTER EVALUATION FOUND TO BE OUT OF LIMITS PER SRM 53-30-53-1A-1; FABRICATED NEW PANEL 120DF IAW SRM 53-30-53-1A-1 & DWG 453A1610; APPLIED ALODINED IAW AMM 51-21-41-370-802 & PRIMED IAW AMM 51-21-72-370-804. (FWD CARGO FLOOR PANEL 120 DF)
